MATHEMATICA BOHEMICA

Vol. 129, No. 4, 2004 · Contents


Filip Svrcek:
Operators on $GMV$-algebras

Janusz Migda:
Asymptotic behavior of solutions of nonlinear difference equations

V. Balint, O. Vacek:
Radius-invariant graphs

Jan Kuhr:
Spectral topologies of dually residuated lattice-ordered monoids

Bohdan Zelinka:
Signed 2-domination in caterpillars

L. Reich, J. Smital, M. Stefankova:
The continuous solutions of a generalized Dhombres functional equation

Khaing Aye Khaing, Peng Yee Lee:
Orthogonally additive functionals on $BV$

I. Hlavacek, O. John, A. Kufner, J. Malek, S. Necasova, J. Stara, V. Sverak:
In Memoriam Jindrich Necas


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]